Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Itchy red patches on jawbones, flaky and dry skin. Prescribed Zindaclin

Good Day. I am a 41 years old Male, non-smoker. Over the past few weeks I have developed itchy red patches on my jawbones. The area is very flaky and is constantly dry. The condition is aggravated by shaving and even though I have been putting on different creams and lotions to hydrate the area, the itchiness and flaking continues. My physician has recommended applying Zindaclin 1% Gel and Eczmol 1% w/w cream none of which is proving beneficial. I do suffer from sebhoerric dermatitis on my scalp which I treat/manage with Alphosyl Shampoo but I have rarely had issues with my face. Please help. Thank you. H
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Most probably the lesions over your face are that of seborrheic dermatitis only. The similar involvement of your scalp also supports the diagnosis. Though you can use a plain coal tar based shampoo, it would be more beneficial if you use a ketoconazole and coal tar based shampoo( for eg konaz ct). For your face lesions use a steroid anti fungal combination (like momoz t) twice in a day for a week. Hope that solves your query. Take care.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor